# SDR ASAA2018100126338

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,745 hours, 11,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11258
- Condition: Failed
- Location: Ac Bay
- Part time: 36,551 hours, 11,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LITE ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION PUSHED. GROUNDED - YES. VERIFIED BITE CHECK NR 1 TEMP CONTROLLER SHOWS "THIS PACK TCV" FAULT. REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE REF AMM 21-51-10. TEST GOOD. NO LEAKS NOTED, LEFT PACK LIGHT DID NOT RETURN.
